# SDR CA000809011

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 99
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Brace
- Part number: 998100289
- Condition: Cracked
- Location: Mlg
- Part time: 4,060 hours, 4,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FATIGUE CRACKS LOCATED AT BASE OF TQ KNEE LUG ON UPPER BRACE. CRACKS RANGE IN SIZE FROM 1/4 TO 3/8 INCH LONG AND RUN PARALLEL TO THE TQ KNEE LUG RADIUS. UPPER BRACE REMOVED FROM SERVICE.
